# SDR CALA2018012100270

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 54,620 hours, 22,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34C EMERGENCY LIGHT IS INOPERATIVE.  REPLACED THE SEAT WIRE HARNESS AND OPS CHECKED GOOD.
